Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A variational problem with inequalities as boundary conditions


Author: Johannes C. C. Nitsche
Journal: Bull. Amer. Math. Soc. 75 (1969), 450-452
DOI: https://doi.org/10.1090/S0002-9904-1969-12216-0
MathSciNet review: 0240693
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Brezis et G. Stampacchia, Sur la régularité de la solution d'inéquations elliptiques, Bull. Soc. Math France 96 (1968), 153-180. MR 239302
  • 2. E. DeGiorgi and G. Stampacchia, Sulle singolarita eliminabili dette ipersuperficie minimali, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 38 (1965), 352-357. MR 187158
  • 3. G. Fichera, Problemi elastostatici con vincoli unilaterali: il problema di Signorini con ambigue condizioni al contorno, Atti Accad. Naz. Lincei Mem. Cl. Sci. Fis. Mat. Natur. Sez. I (8) 7 (1964), 91-140. MR 178631
  • 4. A. Haar, Über reguläre Variationsprobleme, Acta Litt. Scient. Univ. Szeged 3 (1927), 224-234.
  • 5. D. S. Kinderlehrer, Minimal surfaces whose boundaries contain spikes, Dissertation, University of California, Berkeley, 1968.
  • 6. H. Lewy, On a variational problem with inequalities on the boundary, J. Math. Mech. 17 (1968), 861-884. MR 222734
  • 7. H. Lewy and G. Stampacchia, On the regularity of the solution of a variational inequality, Comm. Pure Appl. Math. (to appear). MR 247551
  • 8. J. L. Lions and G. Stampacchia, Variational inequalities, Comm. Pure Appl. Math. 20 (1967), 493-519. MR 216344
  • 9. J. C. C. Nitsche, On new results in the theory of minimal surfaces, Bull. Amer. Math. Soc. 71 (1965), 195-270. MR 173993
  • 10. J. C. C. Nitsche, Über ein verallgemeinertes Dirichletsches Problem für die Minimalflächengleichung und hebbare Unstetigkeiten ihrer Lösungen, Math. Ann. 158 (1965), 203-214. MR 175047
  • 11. J. C. C. Nitsche, Zum allgemeinen Maximumprinzip, Math. Z. 92 (1966), 70-74. MR 190812
  • 12. J. C. C. Nitsche, The general maximum principle and removable singularities-a counterexample, Arch. Rational Mech. Anal. 22 (1966), 22-23. MR 192172


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12216-0

American Mathematical Society